3 doctors weighed in:
I have been off the injection for birth control 2months and have really bad stomach cramp on and off for 5 days and its not period pains what is it?
3 doctors weighed in

Dr. Kevin O'neil
Obstetrics & Gynecology - Urogynecology
2 doctors agree
In brief: Several things
If you mean it's been two months since you were due for an injection, you could be pregnant.
If you've not had a period since stopping the injection, it could be premenstrual. You could also have an ovarian cyst. I'd recommend seeing a doctor soon to have it evaluated. If the pain is severe, i would recommend a visit to the er.

In brief: Several things
If you mean it's been two months since you were due for an injection, you could be pregnant.
If you've not had a period since stopping the injection, it could be premenstrual. You could also have an ovarian cyst. I'd recommend seeing a doctor soon to have it evaluated. If the pain is severe, i would recommend a visit to the er.
Dr. Kevin O'neil
Dr. Kevin O'neil
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors